# SDR DALA13012386304

- Difficulty date: March 14, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 98,857 hours, 12,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSPECTION,  FOUND ONE HOLE DAMAGED ON BS 1200 TENSION TIE LT SIDE AFT C-CHANNEL.   TENSION TIE REPAIRED IAW SRM 53-40-30, REPAIR 1.
